Posted by mary
on December 01, 2000 at 21:49:38:
In Reply to: Re: To those who have used or currently using Minocin/Minocycline: posted by Reb on December 01, 2000 at 01:40:39:
: : I've been on the medication for two days now and so far taking one 100mg capsule twice a day (at the end of two weeks reducing that to one 100mg capsule once a day). I decided to do a little research on the medication after feeling dizzy and lightheaded.
: : I'm getting kind of freaked out now that I started researching and reading about the side effects it has had on some people. When discussing the side effects of different medications my doctor failed to mention these to me.
: : Those of you who have been on it, how did it work for you? I've read through all the posts on the forum regarding this, but I'd like to see more opinions and experiences from people. Thank you so very much :)
: I've been on this for almost two months now, taking 100 mg per day. I take other vitamins, including B5 too, and I have to say that I am very pleased. I have not had any real breakout for almost the entire time. I haven't had any side effects either. I am VERY happy with it so far. My back and chest used to break out too, but not any more... totally cleared up.
I had been on minocin for 1.5 yr and it worked very well in the beginning. However I did not use B5 with it. I have just learned about B5 through this board. Minocin helps better, I think at a lower dosage. I started on 50mg twice a day, then with break out, my doctor switched to 100mg twice a day. At this dose, I was having dizzy spells, lightheadedness, and then some. Also caused my skin to have hyperpigmentation and dark discoloration that took a long time to go away. Overall, I think it is only good for so long then it loses its effects. Now I am taking accutane.